# SDR CNMA20090022

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 30 INCH, FWD OF R1 DOOR SILL - DENT 6 INCH LONG WITHIN LIMITS IAW SRM VOL I-53-20-00 PERFORM PERMANENT REPAIR.  REMOVED DUCT IAW 20-50-02 AND MANIFOLD AIR CONDITIONING IAW 21-10-00.  PERFORM CUTOUT SKIN DAMAGE IAW SRM 53-20-00 FIG 6, REV 93, VOL I.  MADE THE INNER OUTER EXTERNAL DOUBLER FILLER AND FINGER DOUBLER AS SRM 53-20-00 REF 6 REV 94, VOL I.  INSTALL REPAIR IAW SRM 53-20-00 FIG 6 REV 91 VOL I. INSTALLED CONDITIONED AIR DUCT AND MANIFOLD DUCT.
